MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SIMPULSE SOLO SUCTION IRRIGATOR; LAVAGE, JET

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SIMPULSE SOLO SUCTION IRRIGATOR; LAVAGE, JET
Catalog Number 0067590
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the bard/davol simpulse solo leaked irrigation fluid at the trigger end of the device.The subject device was returned for evaluation.Evaluation of the sample finds that with the showerhead tip still affixed a small amount of fluid was found to be leaking from device.The tip was removed and visual inspected find no anomalies.The o-ring is present and in good condition.The tip was reinserted into the unit and fluid was gravity flowed through the system.No fluid leak could be reproduced at this time.Based on the sample evaluation and investigation performed, the most probable root cause is the showerhead tip not being fully inserted while in use.Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.
 
Event or Problem Description
As reported, during a procedure on (b)(6) 2021, the bard/davol simpulse solo leaked irrigation fluid at the trigger end of the device.There was no reported patient injury and no medical intervention was required.

Brand Name
SIMPULSE SOLO SUCTION IRRIGATOR
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key12531837
Report Number1213643-2021-20340
Device Sequence Number13806762
Product Code FQH
UDI-Device Identifier00801741010132
UDI-Public(01)00801741010132
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K942886
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2023
Device Catalogue Number0067590
Device Lot NumberJUEZ1495
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2021
Initial Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;